MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO MV3; BARIATRIC BED

STRYKER MEDICAL-KALAMAZOO MV3; BARIATRIC BED
Catalog Number 5900000001
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device was functionally/visually inspected in the field.The device was repaired and returned to use.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported the device experienced siderail unexpected drop/collapse.There was no patient involvement.
 
Additional Manufacturer Narrative
In accordance with the "final guidance on medical device reporting for manufacturers" issued on november 7, 2016, stryker medical will no longer report the hazard of siderail unexpected drop/collapse for our beds lines (product code osi), as this hazard has not caused or contributed to any serious injuries.While no new mdrs will be generated for this hazard moving forward, additional supplemental records may be submitted for past reported events if new information becomes available.Should a new serious adverse event occur attributed to this hazard, mdr reporting will resume.
 
Event or Problem Description
No new information.

Brand Name
MV3
Common Device Name
BARIATRIC BED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key17990487
Report Number0001831750-2023-01093
Device Sequence Number8171401
Product Code OSI
UDI-Device Identifier07613327419221
UDI-Public07613327419221
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5900000001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2023
Supplement Date Received by Manufacturer10/01/2023
Initial Report FDA Received Date10/23/2023
Supplement Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown